Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

carlitascott

Member
  • Posts

    2
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I've not been on here in a long time....had Accutane in 2014 for the 3rd time in 15 years, and have since then haven't really done too much to look after my skin. It was the biggest dose for my weight and the worse round for side effects and remission.....remission really only lasted 6 months and steadily got worse until today. Having decided I'm done having babies now at 38 I've gone back on the pill despite my reservations.....I'm pretty convinced now my acne is hormonal/stress induced b
  2. Hi I was wondering whether anyone could help me. I've suffered on off with Acne since my late teens (now in my early 30's) after several courses of acutane and the pill and using a good regime my acne is more manageable and seems to come in in fits and starts. Recently though I've had the biggest spot I have had in years!!!!!! And I mean years. Very much a cystic spot whit a deep small head, I'm much better at not picking these days so just dried it out over a couple of wks with my usual s
×